# SDR DALA2022070804781

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 74,302 hours, 27,933 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Drag Fitting
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 L/H ENGINE DRAG FTG CLAMP-UP, #1 FASTENER HOLE HAS INDICATIONS APPROX 3 O'CLOCK & 8 O'CLOCK POSITIONS. CORRECTIVE ACTION: ACCOMPLISHED REPAIR TO HOLE #1 ON LH UPPER SKIN AND DRAG FITTING , IAW WORK CARD 5720-01100-04A AND ER/A 587773-14AD REV B SECTION I. COMPLIED WITH ALL CDCCL AND SFAR 88 REQUIREMENTS. REFERENCE LOG PAGES 1910543, 1910546, 1910549 AND 1910552 FOR FOLLOW ON INSPECTIONS. (2309805)
